Convection due to the selective absorption of radiation in a porous medium

Hill, A. A. (2003) Convection due to the selective absorption of radiation in a porous medium. Continuum Mechanics and Thermodynamics, 15 (3). pp. 275-285. ISSN 0935-1175

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1007/s00161-003-0115-7


Item Type:Article
Uncontrolled Keywords:penetrative convection, porous medium, nonlinear stability, subcritical instability
Faculty/Department:Faculty of Health and Applied Sciences > Department of Biological, Biomedical and Analytical Sciences
ID Code:17322
Deposited By: Dr A. Hill
Deposited On:21 Sep 2012 09:20
Last Modified:29 May 2014 14:13

Request a change to this item

Copyright 2013 © UWE better together